# SDR USAA990919

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 3 INCH BY .300 INCH CRACK AT STATION 178, BULKHEAD LBL 7, 32 INCHES FROM BOTTOM OF BULKHEAD.  INSTALLED FILLER AND DOUBLER PER SRM 53-10-08 FIG 209.  (M)
